Advances in Mathematics: Scientific Journal

Union of Researchers of Macedonia, R. North Macedonia

Home
Editorial Board
General Policy
Publication Ethics
Review Process
Indexing
Submission of manuscript
All Issues
Special Issues
Contact


2023, Vol. 12, No. 1

DOI: https://doi.org/10.37418/amsj.12.1



A. Elgues and S. Menkad

ON THE CLASS OF $n$-NORMAL OPERATORS AND MOORE-PENROSE INVERSE

DOI: https://doi.org/10.37418/amsj.12.1.1

              Download PDF


M A. Atoussi, S. Saadi, B. Nail, and M. Bettayeb

AN IN-DEPTH REVIEW LITERATURE OF FRACTIONAL-ORDER CHAOTIC SYSTEMS AND ITS APPLICATIONS IN SECURE TRANSMISSION SCHEMES

DOI: https://doi.org/10.37418/amsj.12.1.2

              Download PDF


A. Samaké, M. Alassane, A. Mahamane, and O. Diallo

A SCALABLE HYBRID CPU-GPU COMPUTATIONAL FRAMEWORK FOR A FINITE ELEMENT-BASED AIR QUALITY MODEL

DOI: https://doi.org/10.37418/amsj.12.1.3

              Download PDF


Hunar Sherzad Taher

ON THE DIOPHANTINE EQUATION $\frac{1}{x}+\frac{3}{y}+\frac{5}{z}=\frac{3}{4}}$

DOI: https://doi.org/10.37418/amsj.12.1.4

              Download PDF


M. Khaldi and M. Achache

AN INTERIOR-POINT ALGORITHM FOR SIMPLICIAL CONE CONSTRAINED CONVEX QUADRATIC OPTIMIZATION

DOI: https://doi.org/10.37418/amsj.12.1.5

              Download PDF


A. Ghouar, A. Yousfi, and Z. Djeridi

APPLICATION OF THE GENERALISED XLINDLEY MODEL FOR RELIABILITY DATA

DOI: https://doi.org/10.37418/amsj.12.1.6

              Download PDF


V.N. Manju, T.B. Athul, and G. Suresh Singh

SOME BOUNDS FOR THE WIENER INDEX OF WEAK JOIN OF TWO GRAPHS

DOI: https://doi.org/10.37418/amsj.12.1.7

              Download PDF


I. Achour and A. Bellagoun

ADOMIAN DECOMPOSITION METHOD FOR SOLVING SPATIALLY INHOMOGENUOUS POPULATION BALANCE EQUATION

DOI: https://doi.org/10.37418/amsj.12.1.8

              Download PDF


Bouadjemi Abdelkader

SEMI RECURSIVE ESTIMATION OF CONDITIONAL CUMULATIVE DISTRIBUTION FUNCTION FOR FUNCTIONAL DATA UNDER MIXING CONDITION

DOI: https://doi.org/10.37418/amsj.12.1.9

              Download PDF


A.T.R. Hasina, R. Sedra, and R. Raft

ASYMPTOTICALLY STABLE PROCESS AND APPLICATIONS

DOI: https://doi.org/10.37418/amsj.12.1.10

              Download PDF


S.C. Gatsé and C.C. Likouka

A POISSON ALGEBRA STRUCTURE OVER THE EXTERIOR ALGEBRA OF A QUADRATIC SPACE

DOI: https://doi.org/10.37418/amsj.12.1.11

              Download PDF


Servais Cyr Gatsé

AN EXAMPLE OF LOCALLY CONFORMALLY SYMPLECTIC MANIFOLDS

DOI: https://doi.org/10.37418/amsj.12.1.12

              Download PDF


Saloua Labed

MAXIMUM PRINCIPLE FOR SINGULAR CONTROL PROBLEMS OF SYSTEMS DRIVEN BY MARTINGALE MEASURES

DOI: https://doi.org/10.37418/amsj.12.1.13

              Download PDF


M.N. Boukhetouta, M. Krachni, F. Yazid, and F.S. Djeradi

HOLOMORPHIC EXTENSION

DOI: https://doi.org/10.37418/amsj.12.1.14

              Download PDF


K.K. Meribout, N. Seddik-Ameur, and H. Goual

GOODNESS-OF-FIT TESTS FOR THE NEW WEIBULL-G FAMILY OF DISTRIBUTIONS

DOI: https://doi.org/10.37418/amsj.12.1.15

              Download PDF


Amar Megrous

THE HIGHER FINITE DIFFERENCE METHOD FOR SOLVING THE DYNAMICAL MODEL OF COVID-19

DOI: https://doi.org/10.37418/amsj.12.1.16

              Download PDF


Eltiyeb Ali

ON NIL SKEW GENERALIZED POWER SERIES REFLEXIVE RINGS

DOI: https://doi.org/10.37418/amsj.12.1.17

              Download PDF


E. Ali and A. Elshokry

A NOTE ON REFLEXIVE RINGS

DOI: https://doi.org/10.37418/amsj.12.1.18

              Download PDF